# SDR ASOA201101788

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM ANGLE AT FS 280.00 CORRODED.   REMOVED CORROSION IAW SRM CH 51-21-06-001-001 STEP 3B NOMINAL THICKNESS IS .063 REMOVED MATEIAL .004 REMAINING THICKNESS IS .059 DAMAGE IS WITHIN LIMITS IAW SRM CH 53-00-00-101-001.
